# SDR DALA2015060103598

- Difficulty date: May 29, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FIXED L/E AFT LOWER EDGE STA XRS=240.  REPAIRED IAW ETI90-15052, REV 1 AND ERA 534406-14, REV O.
